| Catalog Number |
109163 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
05/14/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that 6 months after two dental implants were installed in intraoral regions #4 and #13, it was verified their non-osseointegration.The patient presented insufficient bone quality/quantity (bone type iv) and immediate load was performed.